# SDR WX0A2023081631814

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N231NV
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- Aircraft time: 58,300 hours, 31,337 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION (MARKED) ON THE RIGHT SIDE OF THE FUSELAGE. FREAM 16, STRINGER 37R / AIRCRAFT IS CURRENTLY IN STORAGE, THIS REPORTING IS JUST PRECAUTIONARY. THE FINAL CORRECTIVE ACTION WILL BE REPORTED ONCE THAT ACTION IS COMPLETED."
